{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,14]],"date-time":"2025-11-14T17:47:41Z","timestamp":1763142461055,"version":"3.44.0"},"reference-count":7,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,9,26]]},"DOI":"10.7759\/cureus.93244","type":"journal-article","created":{"date-parts":[[2025,9,26]],"date-time":"2025-09-26T07:09:06Z","timestamp":1758870546000},"source":"Crossref","is-referenced-by-count":1,"title":["Non-IgE-Mediated Hypersensitivity to Amoxicillin Following Epstein-Barr Virus Infection: A Case Report"],"prefix":"10.7759","author":[{"given":"Lara Margarida","family":"Navarro","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ana Isabel","family":"Moreira Ribeiro","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Cl\u00e1udia","family":"Patraquim","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Joana","family":"Cunha de Oliveira","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1007\/s40272-013-0039-z","article-title":"Cutaneous drug reactions in children: an update","volume":"15","author":"Heelan K","year":"2013","unstructured":"Heelan K, Shear NH. Cutaneous drug reactions in children: an update. Paediatr Drugs. 2013, 15:493-503. 10.1007\/s40272-013-0039-z","journal-title":"Paediatr Drugs"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3389\/fphar.2020.586407","article-title":"Viral infections and cutaneous drug-related eruptions","volume":"11","author":"Anci E","year":"2020","unstructured":"Anci E, Braun C, Marinosci A, Rodieux F, Midun E, Torres MJ, Caubet JC. Viral infections and cutaneous drug-related eruptions. Front Pharmacol. 2020, 11:586407. 10.3389\/fphar.2020.586407","journal-title":"Front Pharmacol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.3949\/ccjm.92a.24039","article-title":"Amoxicillin rash in infectious mononucleosis","volume":"92","author":"Kano Y","year":"2025","unstructured":"Kano Y. Amoxicillin rash in infectious mononucleosis. Cleve Clin J Med. 2025, 92:335-7. 10.3949\/ccjm.92a.24039","journal-title":"Cleve Clin J Med"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.33504","article-title":"Eosinophilia in amoxicillin-induced rash in infectious mononucleosis","volume":"15","author":"Abreu A","year":"2023","unstructured":"Abreu A, Nunes S, Botelho C. Eosinophilia in amoxicillin-induced rash in infectious mononucleosis. Cureus. 2023, 15:33504. 10.7759\/cureus.33504","journal-title":"Cureus"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaci.2010.11.048","article-title":"Immune pathomechanism of drug hypersensitivity reactions","volume":"127","author":"Pichler WJ","year":"2011","unstructured":"Pichler WJ, Naisbitt DJ, Park BK. Immune pathomechanism of drug hypersensitivity reactions. J Allergy Clin Immunol. 2011, 127:74-81. 10.1016\/j.jaci.2010.11.048","journal-title":"J Allergy Clin Immunol"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1111\/j.1398-9995.2007.01518.x","article-title":"Amoxicillin-induced exanthema in patients with infectious mononucleosis: allergy or transient immunostimulation?","volume":"62","author":"Jappe U","year":"2007","unstructured":"Jappe U. Amoxicillin-induced exanthema in patients with infectious mononucleosis: allergy or transient immunostimulation?. Allergy. 2007, 62:1474-5. 10.1111\/j.1398-9995.2007.01518.x","journal-title":"Allergy"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1157\/13086752","article-title":"Erythema multiforme to amoxicillin with concurrent infection by Epstein-Barr virus","volume":"34","author":"Gonz\u00e1lez-Delgado P","year":"2006","unstructured":"Gonz\u00e1lez-Delgado P, Blanes M, Soriano V, Montoro D, Loeda C, Niveiro E. Erythema multiforme to amoxicillin with concurrent infection by Epstein-Barr virus. Allergol Immunopathol (Madr). 2006, 34:76-8. 10.1157\/13086752","journal-title":"Allergol Immunopathol (Madr)"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/397389-non-ige-mediated-hypersensitivity-to-amoxicillin-following-epstein-barr-virus-infection-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,9,26]],"date-time":"2025-09-26T07:09:06Z","timestamp":1758870546000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/397389-non-ige-mediated-hypersensitivity-to-amoxicillin-following-epstein-barr-virus-infection-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,9,26]]},"references-count":7,"URL":"https:\/\/doi.org\/10.7759\/cureus.93244","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,9,26]]}}}